# SDR HEEA0016505

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Valve
- Part number: 212076006007
- Condition: Malfunctioned
- Location: Hyd Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOTE BYPASS INDICATION TRIPS.
